# SDR SWAA2023091190378

- Difficulty date: August 16, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 277-294; RBL 1; WL 208.<[01] UPDATED MEASUREMENTS. UPON FURTHER INVESTIGATION; THERE'S NO ALLOWABLE DAMAGE AND PART WILL BE REPLACE IAW SRM 51-10-02 STEP 9. UPDATED STEPS 1 & 2.;[02] REMOVED AND REPLACED CRACK DAMAGED INTERCOSTAL AT BS277-294 RBL 1 WL 208 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DWG 141A5400. COMPLETED STEP 1; VERIFIED ALL STEPS COMPLETE.;[03] FINAL INSPECTION. JOB COMPLETE.
